The construction of a set of systems of differential equations that have prescribed curves as their limit cycles
Differencialʹnye uravneniâ, Tome 8 (1972) no. 8, pp. 1349-1356
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1972_8_8_a1,
author = {T. F. Bulatskaya},
title = {The construction of a set of systems of differential equations that have prescribed curves as their limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1349--1356},
year = {1972},
volume = {8},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1972_8_8_a1/}
}
TY - JOUR AU - T. F. Bulatskaya TI - The construction of a set of systems of differential equations that have prescribed curves as their limit cycles JO - Differencialʹnye uravneniâ PY - 1972 SP - 1349 EP - 1356 VL - 8 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1972_8_8_a1/ LA - ru ID - DE_1972_8_8_a1 ER -
T. F. Bulatskaya. The construction of a set of systems of differential equations that have prescribed curves as their limit cycles. Differencialʹnye uravneniâ, Tome 8 (1972) no. 8, pp. 1349-1356. http://geodesic.mathdoc.fr/item/DE_1972_8_8_a1/